# SDR DXTA2023081492910

- Difficulty date: August 12, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N373QS
- Make and model: Cessna 680CE
- Aircraft serial: 50500275
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005802
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: 30 MINUTES INTO FLIGHT UPON LOOKING AFT INTO CABIN WE DISCOVERED THE EMERGENCY LIGHTS ILLUMINATED WITH THE SWITCH IN THE ARM POSITION. WE COULD NOT TURN THEM OFF.  NO BREAKERS WERE POPPED . AFTER LANDING AND DE-POWER , WE APPLIED BATTERIES AND GPU.  THE EMER LIGHTS  WOULD ILLUMINATE IN THE ARM CONDITION. //SIGNOFF// TROUBLE SHOT AND FOUND THAT BOTH FWD AND AFT ERNER BATT'S ARE DEPLETED OF MOST OF THERE CHARGE, REMOVED AND REPLACED BOTH FWD AND AFT EMER BATT'S IAW EMB-505 AMM CH 33-52-01/400 OP'S CK GOOD.
